# SDR SWAA2022030771936

- Difficulty date: April 9, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW SCUFF PLATE ITEM NUMBER 7530063 PO NO 714262 PER S.R.M. 51-40-05-0G-0 PARA 4(2) FWD CORNER SCUFF PLATE TO BE INSTALLED IN CUSTOMER CARD NO 753-140-00-027
